MathSciNet Relay Station
MathSciNet bibliographic data
MR328474 (48 #6816) 43A10
Doss, Raouf Convolution of singular measures. Studia Math. 45 (1973), 111–117. (errata insert).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement